MathSciNet Relay Station
MathSciNet bibliographic data
MR877029 (88k:16016) 16A42 (15A30)
Li, M. S.; Zelmanowitz, J. M. The row rank of a subring of a matrix ring. Proc. Amer. Math. Soc. 99 (1987), no. 4, 627–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement